MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125400-33
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was returned for analysis.The reported dislodged stent was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.The xience alpine instructions for use (ifu) states to remove the product mandrel and protective stent sheath prior to removing air from the system.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as the violation of the ifu of not removing the protective sheath and mandrel prior to preparing the device in conjunction with inadvertent mishandling during sheath removal resulted in the reported dislodged stent.
 
Event or Problem Description
It was reported that during preparation of the 4.00 x 33 mm xience alpine stent delivery system (sds) the stent implant became dislodged from the balloon and was found inside the protective sheath.There was no resistance felt during removal of the sds from the hoop/coil.The sds was prepped (air aspiration) prior to the removal of the product mandrel and stent sheath and there was no resistance felt during their removal.The xience alpine sds was not used in the procedure.There was no patient involvement.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6153487
Report Number2024168-2016-08674
Device Sequence Number894161
Product Code NIQ
UDI-Device Identifier08717648199653
UDI-Public(01)08717648199653(17)180317(10)5031141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2018
Device Catalogue Number1125400-33
Device Lot Number5031141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2016
Initial Report FDA Received Date12/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1